# SDR YENA20150727291

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 22,750 hours, 13,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE F/A REPORTS RT SERVICE DOOR WILL NOT DISARM AND RED LOWER INDICATOR WILL NOT SHOW ARMED.  DISARMED LEVER APPEARS STUCK IAW AMM 52-41-40. SECURED THE GIRT BAR INTO PLACE AND OPS CHECKED OK.
